advertisement
Question
Posted by: Morne | 2006/11/13

red itching on glans

I had some redness on my glans, I asked the dr for antifungal treatment, but now about 6 weeks later it is back? What can it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

You can be re-infected by yoru partner. Did you both receive treatment at the time. I would suggest that you return to the doctor.

Dr E Mc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DORIS | 2006/11/13

IF THE ANTIFUNGAL CREAM CLEARED IT UP THEN IT HAS TO BE SOME SORT OF FUNGUS THATS PRESENT IN YOUR UNDERWEAR.IT MUST BE AN IRRITATION DUE TO SWEATING OR THE USE OF SOAP POWDER.MAKE SURE THAT YOUR UNDERWEAR IS COOL COTTON AND TRY TO AIR YOUR GLANDS OFTEN.MAYBE YOU SHOULD ALSO HAVE A URINE TEST.CHECK WITH THE DOCTOR

Reply to DORIS

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement